| Model Number |
BLV3220000 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and is not available for evaluation.The manufacturing and sterilization records were reviewed and found to be acceptable.The reported particle is not available for return so we are unable to investigate further for root cause.Review of the device history record shows product was properly made and met all release requirements.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action was deemed necessary.The investigation is complete.
Event or Problem Description
The user facility reports that the phaco sleeve has three holes in it and one of the holes was not punched and a part of the green sleeve got into the anterior chamber.The doctor was able to aspirate it out.This happened twice on two separate patients on the same day.The products were disposed of.There was no medical intervention/treatment required.
Additional Manufacturer Narrative
Udi related data quality updates only.The udi is being corrected due to a typographical error in the udi-di.